# SDR USAA2011050991807

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,179 hours, 19,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: FR9978
- Condition: Low Pressure
- Location: R1 Door
- Part time: 5,863 hours, 4,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1888 - PHL-BOS - EMERGENCY EGRESS SYSTEM - R1 DOOR BOTTLE NEEDS SERVICE.  SERVICED PER AMM 52-10-00.
